General information
Latest issue
Impact factor
License agreement
Submit a manuscript

Search papers
Search references

Latest issue
Current issues
Archive issues
What is RSS

Uspekhi Mat. Nauk:

Personal entry:
Save password
Forgotten password?

Uspekhi Mat. Nauk, 1992, Volume 47, Issue 6(288), Pages 59–140 (Mi umn1380)  

This article is cited in 59 scientific papers (total in 59 papers)

Canonical perturbation theory via simultaneous approximation

P. Loshak

Ècole Normale Supérieure, Département de mathématiques et applications

Full text: PDF file (720 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1992, 47:6, 57–133

Bibliographic databases:

UDC: 517.983.28
MSC: 37J40, 37J25
Received: 20.04.1992

Citation: P. Loshak, “Canonical perturbation theory via simultaneous approximation”, Uspekhi Mat. Nauk, 47:6(288) (1992), 59–140; Russian Math. Surveys, 47:6 (1992), 57–133

Citation in format AMSBIB
\by P.~Loshak
\paper Canonical perturbation theory via simultaneous approximation
\jour Uspekhi Mat. Nauk
\yr 1992
\vol 47
\issue 6(288)
\pages 59--140
\jour Russian Math. Surveys
\yr 1992
\vol 47
\issue 6
\pages 57--133

Linking options:

    SHARE: FaceBook Twitter Livejournal

    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. B. Sevryuk, “The iteration-approximation decoupling in the reversible KAM theory”, Chaos, 5:3 (1995), 552  crossref  mathscinet  zmath  adsnasa  isi
    2. Laurent Niederman, Nonlinearity, 9:6 (1996), 1703  crossref  mathscinet  zmath  isi
    3. Dmitry V. Treschev, “An averaging method for Hamiltonian systems, exponentially close to integrable ones”, Chaos, 6:1 (1996), 6  crossref  mathscinet  zmath  isi  elib
    4. George Haller, Stephen Wiggins, “Geometry and chaos near resonant equilibria of 3-DOF Hamiltonian systems”, Physica D: Nonlinear Phenomena, 90:4 (1996), 319  crossref
    5. Ugo Bessi, Nonlinearity, 10:3 (1997), 763  crossref  mathscinet  zmath  isi
    6. Giancarlo Benettin, Francesco Fassò, Massimiliano Guzzo, Nonlinearity, 10:6 (1997), 1695  crossref  mathscinet  zmath  isi
    7. F GOLSE, P LOCHAK, “Sur l'approximation rationnelle simultanée des vecteurs de Bruno”, Comptes Rendus de l'Académie des Sciences - Series I - Mathematics, 324:9 (1997), 1047  crossref
    8. Laurent Niederman, Nonlinearity, 11:6 (1998), 1465  crossref  mathscinet  zmath  isi
    9. D. Hennig, “Exponential stability for the energy exchange dynamics of the Holstein model”, J Math Phys (N Y ), 39:7 (1998), 3568  crossref  mathscinet  zmath  adsnasa  isi
    10. Michael Rudnev, Stephen Wiggins, “Existence of exponentially small separatrix splittings and homoclinic connections between whiskered tori in weakly hyperbolic near-integrable Hamiltonian systems”, Physica D: Nonlinear Phenomena, 114:1-2 (1998), 3  crossref
    11. D. Bambusi, N.N. Nekhoroshev, “A property of exponential stability in nonlinear wave equations near the fundamental linear mode”, Physica D: Nonlinear Phenomena, 122:1-4 (1998), 73  crossref
    12. M.B. Sevryuk, “The finite-dimensional reversible KAM theory”, Physica D: Nonlinear Phenomena, 112:1-2 (1998), 132  crossref
    13. F. Monti, H. R. Jauslin, “Quantum Nekhoroshev Theorem for Quasi-Periodic Floquet Hamiltonians”, Rev. Math. Phys, 10:03 (1998), 393  crossref
    14. S Bolotin, D Treschev, Nonlinearity, 12:2 (1999), 365  crossref  mathscinet  zmath  adsnasa  isi
    15. Jürgen Pöschel, Nonlinearity, 12:6 (1999), 1587  crossref  mathscinet  isi
    16. Dario Bambusi, “On the dynamics of the Holstein model from the anticontinuous limit”, J Math Phys (N Y ), 40:8 (1999), 3710  crossref  mathscinet  zmath  isi
    17. N. G. Moshchevitin, “Best simultaneous approximations: norms, signatures, and asymptotic directions”, Math. Notes, 67:5 (2000), 618–624  mathnet  crossref  crossref  mathscinet  zmath  isi
    18. Ernest Fontich, Pau Martı́n, “Arnold diffusion in perturbations of analytic exact symplectic maps”, Nonlinear Analysis: Theory, Methods & Applications, 42:8 (2000), 1397  crossref
    19. Laurent Niederman, “Dynamics around Simple Resonant Tori in Nearly Integrable Hamiltonian Systems”, Journal of Differential Equations, 161:1 (2000), 1  crossref
    20. J Cresson, “Temps d'instabilité des systèmes hamiltoniens initialement hyperboliquesTime of instability for initially hyperbolic Hamiltonian systems”, Comptes Rendus de l'Académie des Sciences - Series I - Mathematics, 332:9 (2001), 831  crossref
    21. Massimiliano Guzzo, Elena Lega, Claude Froeschlé, “On the numerical detection of the effective stability of chaotic motions in quasi-integrable systems”, Physica D: Nonlinear Phenomena, 163:1-2 (2002), 1  crossref
    22. J. Math. Sci. (N. Y.), 128:2 (2005), 2726–2746  mathnet  crossref  mathscinet  zmath
    23. M. B. Sevryuk, “The classical KAM theory at the dawn of the twenty-first century”, Mosc. Math. J., 3:3 (2003), 1113–1144  mathnet  mathscinet  zmath
    24. C Efthymiopoulos, A Giorgilli, G Contopoulos, “Nonconvergence of formal integrals: II. Improved estimates for the optimal order of truncation”, J Phys A Math Gen, 37:45 (2004), 10831  crossref  mathscinet  zmath  adsnasa  isi
    25. Per Christian Moan, “On the KAM and Nekhoroshev theorems for symplectic integrators and implications for error growth”, Nonlinearity, 17:1 (2004), 67  crossref  mathscinet  zmath  isi  elib
    26. Celletti, A, “On the break-down threshold of invariant tori in four dimensional maps”, Regular & Chaotic Dynamics, 9:3 (2004), 227  crossref  mathscinet  zmath  adsnasa  isi  elib
    27. C. Efthymiopoulos, Z. Sandor, “Optimized Nekhoroshev stability estimates for the Trojan asteroids with a symplectic mapping model of co-orbital motion”, MNRAS, 364:1 (2005), 253  crossref  adsnasa  isi
    28. Francesco Fassò, “Superintegrable Hamiltonian Systems: Geometry and Perturbations”, Acta Appl Math, 87:1-3 (2005), 93  crossref  mathscinet  zmath  isi  elib
    29. Christos Efthymiopoulos, “Formal Integrals and Nekhoroshev Stability in a Mapping Model for the Trojan Asteroids”, Celest Mech, 92:1-3 (2005), 29–52  crossref  mathscinet  zmath  isi
    30. A Shudo, K Ichiki, S Saito, “Origin of slow relaxation in liquid-water dynamics: A possible scenario for the presence of bottleneck in phase space”, Europhys Lett, 73:6 (2006), 826  crossref  mathscinet  adsnasa  isi
    31. Massimiliano Guzzo, Elena Lega, Claude Froeschlé, “Diffusion and stability in perturbed non-convex integrable systems”, Nonlinearity, 19:5 (2006), 1049  crossref  mathscinet  zmath  isi
    32. Yong Li, Yingfei Yi, “Nekhoroshev and KAM Stabilities in Generalized Hamiltonian Systems”, J Dyn Diff Equat, 18:3 (2006), 577  crossref  mathscinet  zmath  isi
    33. Christos Efthymiopoulos, “On the connection between the Nekhoroshev theorem and Arnold diffusion”, Celest Mech, 2008  crossref  mathscinet  isi
    34. Elena Lega, Massimiliano Guzzo, Claude Froeschlé, “A numerical study of the size of the homoclinic tangle of hyperbolic tori and its correlation with Arnold diffusion in Hamiltonian systems”, Celest Mech, 2010  crossref
    35. ABED BOUNEMOURA, “Generic super-exponential stability of invariant tori in Hamiltonian systems”, Ergod Th Dynam Sys, 2010, 1  crossref
    36. Abed Bounemoura, “Nekhoroshev estimates for finitely differentiable quasi-convex Hamiltonians”, Journal of Differential Equations, 249:11 (2010), 2905  crossref
    37. Abed Bounemoura, Jean-Pierre Marco, “Improved exponential stability for near-integrable quasi-convex Hamiltonians”, Nonlinearity, 24:1 (2011), 97  crossref
    38. Massimiliano Guzzo, Elena Lega, Claude Froeschlé, “First numerical investigation of a conjecture by N. N. Nekhoroshev about stability in quasi-integrable systems”, Chaos, 21:3 (2011), 033101  crossref
    39. Abed Bounemoura, “Effective Stability for Gevrey and Finitely Differentiable Prevalent Hamiltonians”, Commun. Math. Phys, 2011  crossref
    40. Abed Bounemoura, “Optimal Stability and Instability for Near-Linear Hamiltonians”, Ann. Henri Poincaré, 2011  crossref
    41. Adam M. Fox, James D. Meiss, “Greene’s residue criterion for the breakup of invariant tori of volume-preserving maps”, Physica D: Nonlinear Phenomena, 2012  crossref
    42. C. Efthymiopoulos, M. Harsoula, “The speed of Arnold diffusion”, Physica D: Nonlinear Phenomena, 2013  crossref
    43. Abed Bounemoura, Stéphane Fischler, “A Diophantine duality applied to the KAM and Nekhoroshev theorems”, Math. Z, 2013  crossref
    44. Abed Bounemoura, “Effective stability for slow time-dependent near-integrable Hamiltonians and application”, Comptes Rendus Mathematique, 2013  crossref
    45. P.M.. Cincotta, Christos Efthymiopoulos, C.M.. Giordano, Martín.F.. Mestre, “Chirikov and Nekhoroshev diffusion estimates: Bridging the two sides of the river”, Physica D: Nonlinear Phenomena, 2013  crossref
    46. Laurent Niederman, “Generic Super-exponential Stability of Elliptic Equilibrium Positions for Symplectic Vector Fields”, Regul. Chaotic Dyn., 18:6 (2013), 719–731  mathnet  crossref  mathscinet  zmath
    47. Abed Bounemoura, “Normal Forms, Stability and Splitting of Invariant Manifolds I. Gevrey Hamiltonians”, Regul. Chaotic Dyn., 18:3 (2013), 237–260  mathnet  crossref  mathscinet  zmath
    48. Markus Kunze, D.M..A. Stuart, “Nekhoroshev type stability results for Hamiltonian systems with an additional transversal component”, Journal of Mathematical Analysis and Applications, 2014  crossref
    49. Alessandro Fortunati, Stephen Wiggins, “Normal Form and Nekhoroshev Stability for Nearly Integrable Hamiltonian Systems with Unconditionally Slow Aperiodic Time Dependence”, Regul. Chaotic Dyn., 19:3 (2014), 363–373  mathnet  crossref  mathscinet  zmath
    50. Pere Gutiérrez, Marina Gonchenko, Amadeu Delshams, “Exponentially small asymptotic estimates for the splitting of separatrices to whiskered tori with quadratic and cubic frequencies”, ERA-MS, 21 (2014), 41  crossref
    51. Paranjothy Manikandan, Srihari Keshavamurthy, “Dynamical traps lead to the slowing down of intramolecular vibrational energy flow”, Proc Natl Acad Sci USA, 111:40 (2014), 14354  crossref
    52. Abed Bounemoura, “A KAM theorem through Dirichlet's box and Khintchine's transference principles”, Mosc. Math. J., 14:4 (2014), 697–709  mathnet  mathscinet
    53. Jinxin Xue, “Continuous averaging proof of the Nekhoroshev theorem”, DCDS-A, 35:8 (2015), 3827  crossref
    54. Marian Gidea, “Global Diffusion on a Tight Three-Sphere”, Qual. Theory Dyn. Syst, 2015  crossref
    55. Massimiliano Guzzo, Elena Lega, “The Nekhoroshev Theorem and the Observation of Long-term Diffusion in Hamiltonian Systems”, Regul. Chaotic Dyn., 21:6 (2016), 707–719  mathnet  crossref  mathscinet
    56. Dario Bambusi, Alessandra Fusè, “Nekhoroshev Theorem for Perturbations of the Central Motion”, Regul. Chaotic Dyn., 22:1 (2017), 18–26  mathnet  crossref
    57. Amadeu Delshams, Rodrigo G. Schaefer, “Arnold Diffusion for a Complete Family of Perturbations”, Regul. Chaotic Dyn., 22:1 (2017), 78–108  mathnet  crossref
    58. Jinxin Xue, “Nekhoroshev Estimates for Commuting Nearly Integrable Symplectomorphisms”, Regul. Chaotic Dyn., 22:3 (2017), 248–265  mathnet  crossref  mathscinet
    59. Nathan Guillery, James D. Meiss, “Diffusion and Drift in Volume-Preserving Maps”, Regul. Chaotic Dyn., 22:6 (2017), 700–720  mathnet  crossref  mathscinet
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:450
    Full text:145
    First page:3

    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019